Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Severe itchy rashes on feet, spreading to other parts. How to reduce its intensity?

I had an intense itching rash that started on the top of my feet. Then it got worse and started moving up my legs to the Knee . The itching is so intense that when your legs start bleeding the pressure is released and some of the itching subsides. Now the rash has jumped from my knee s to my arms overnight. I have tried hydrocortizone, benadryl pills and liquid, Neosporin eczema essentials, antifungal creams. Nothing seems to be able to get rid of this rash. I have also tried oatmeal baths and elevating my feet when sleeping. Do you know of anything that can reduce the intensity of the itch?
Asked On : Mon, 11 Feb 2013
Answers:  2 Views:  724
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Dermatologist 's  Response
HI ,

since you have intense itching :
apply cold compresses over itchy areas
Moisturise adequately
Take citrizine in the morning and atarax tab at night(different salts give additive effect)
If not relieved get injection avil alone or combined with Dexona.
intence itching can be due to the following reasons
scabies, Eczema, Contact irritant dermatitis, Allergic dermatitis,fungal infection,dryness.
Underlying liver disease,Kidney disease,Diabetes
get in touch with your doctor to find out the causeand treatment
Hpe this helps you
Answered: Mon, 11 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Psychiatrist Dr. Michael Davis 's  Response
I feel that you might possibly have bedbugs or you have athlete's foot or have been exposed to Poison Ivy. See you doctor and find out what these eruptions are!
Answered: Mon, 11 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor